EconPapers    
Economics at your fingertips  
 

Approximating conditional distribution functions using dimension reduction

Peter Hall and Qiwei Yao

LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library

Keywords: Conditional distribution; cross-validation; dimension reduction; kernel methods; leave-one-out method; local linear regression; nonparametric regression; prediction; root-n consistency; time series analysis (search for similar items in EconPapers)
JEL-codes: C1 (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (18)

Published in Annals of Statistics, 2005, 33(3), pp. 1404-1421. ISSN: 0090-5364

Downloads: (external link)
http://eprints.lse.ac.uk/16333/ Open access version. (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:16333

Access Statistics for this paper

More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().

 
Page updated 2025-03-31
Handle: RePEc:ehl:lserod:16333